Alert archive / Ohio / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 94, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jul 26, 2007, 10:00 PM EDT for Defiance County, Paulding County, Ohio. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2007, 10:00 PM EDT (02:00 UTC)
- Expired
- Jul 26, 2007, 10:45 PM EDT
- In force
- 45 min
- Issued by
- NWS Northern Indiana
- Area
- Counties, with a storm outline in the text
Counties Defiance County, OH, Paulding County, OH
The radar
The Northern Indiana radar (KIWX), 103 km from the middle of the area, began a volume at 02:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 2.0 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 627 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 970 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIWX 270200
SVRIWX
OHC039-125-270245-
/O.NEW.KIWX.SV.W.0094.070727T0200Z-070727T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1000 PM EDT THU JUL 26 2007
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL DEFIANCE COUNTY IN NORTHWEST OHIO
NORTHEASTERN PAULDING COUNTY IN WEST CENTRAL OHIO
* UNTIL 1045 PM EDT
* AT 953 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS SEVERE STORM WAS
LOCATED 3 MILES SOUTH OF THE BEND...OR ABOUT 9 MILES WEST OF
DEFIANCE...AND MOVING SOUTHEAST AT 20 MPH.
* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
PAULDING...
JUNCTION...
CECIL...
ARTHUR...
CHARLOE AND BROUGHTON...
MELROSE...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS SEVERE
THUNDERSTORM. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE
OR NO WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF
70 MPH AND QUARTER SIZE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS
LAT...LON 4136 8447 4129 8462 4106 8458 4110 8432
4128 8439
$$1 follow-up statement
000
WWUS53 KIWX 270236
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1036 PM EDT THU JUL 26 2007
OHC039-125-270246-
/O.EXP.KIWX.SV.W.0094.000000T0000Z-070727T0245Z/
PAULDING OH-DEFIANCE OH-
1036 PM EDT THU JUL 26 2007
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DEFIANCE AND
NORTHEASTERN PAULDING COUNTIES EXPIRES AT 1045 PM EDT...
AT 1036 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD
WEAKENED. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
ALLOWED TO EXPIRE.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4136 8447 4129 8462 4106 8458 4110 8432
4128 8439
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 4:50 PM EDT, 5 hours 10 minutes earlier.
Area forecast discussion, Jul 26, 4:50 PM EDT, 5 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 450 PM EDT THU JUL 26 2007 .SHORT TERM... TODAY THROUGH TOMORROW LINGERING UPPER LEVEL LOW CENTERED OVER EASTERN MICHIGAN STILL PROVIDING PLENTY OF CLOUD COVER OVER THE REGION. INSTABILITY GENERATED FROM COLD CORE LOW ALOFT AND DAYTIME HEATING WHERE SUNSHINE HAS BEEN SEEN...IS ALLOWING FOR A FEW SHOWERS...MAINLY OVER EASTERN ZONES. FARTHER UPSTREAM...POTENT COLD FRONT WITH IMPRESSIVE MID LEVEL WAVE ARE INTERACTING TO PRODUCE A LINE OF SEVERE THUNDERSTORMS OVER NORTHERN WI/EASTERN MN. OTHER THUNDERSTORMS WERE ALSO ONGOING ACROSS PARTS OF CENTRAL WI IN RESPONSE TO PVA FROM LEAD SHORTWAVE. BOTH WAVES ALONG WITH DEVELOPING THETA-E WILL BE PARAMOUNT IN PRODUCING PRECIP DURING THE SHORT TERM. WIDESPREAD CLOUD COVER HAS LIMITED CONVECTION THIS AFTERNOON...EVEN THOUGH GENEROUS POTENTIAL INSTABILITY FROM COLD CORE UPPER LOW IS PRESENT. HAVE LOWERED POPS IN THE LATE AFTERNOON PERIOD FOR THIS. THIS CORRELATED WELL TO SREF AND WRF QPF PRODUCTION...WHICH IS SOLELY DIURNALLY BASED. EXPECT ANY SHOWER/THUNDERSTORMS ACTIVITY TO DIMINISH THIS EVENING. LL JET WILL BEGIN TO STRENGTHEN THIS EVENING IN RESPONSE TO APPROACHING LEAD SHORTWAVE IN WESTERN WI. DECENT THETA-E ADVECTION WILL DEVELOP BY LATE EVENING UNDER PROGRESSIVELY STEEPENING LAPSE RATES WITH ADVECTING EML. LINGER LARGE SCALE ASCENT FROM EASTERN MI UPPER LOW COMBINED WITH DIFF PVA FROM APPROACHING UPPER MIDWEST IMPULSE WILL PROMOTE SHOWER/THUNDERSTORM DEVELOPMENT WITH DEVELOPING AFOREMENTIONED LL JET. THIS WILL FAVOR NORTHERN ZONES FROM THE LATE EVENING THROUGH EARLY MORNING. NOSE OF JET WILL PUSH INTO CENTRAL MI BY EARLY MORNING ENDING PRECIP CHANCES BEFORE SECOND PUSH MOVES IN FROM THE NORTHWEST. A FEW HAILERS MAY BE POSSIBLE WITH THIS FIRST ROUND OF STORMS GIVEN 40 KNOTS OF 1-6KM SHEAR AND DECENT -10 TO -30 C CAPE. ONGOING COMPLEX IN EASTERN MN SHOULD DEVELOP FARTHER SOUTH INTO IA AFTER SUNSET WHEN LARGE SCALE ASCENT ACTS TO BREAK DOWN CAPPING. THIS ENTIRE COMPLEX WILL MOVE SOUTHEAST OVERNIGHT...BEING AIDED BY DEVELOPING LL JET IN IA/IL...DECENT MLCAPE OF 1000-1500 J/KG...AND FAVORABLE 0-3 KM SHEAR OF 20 TO 30 KNOTS. MODELS VARY WITH TIMING ON APPROACH OF THIS TS COMPLEX...BUT IT SEEMS THAT 12-15Z TIMING IS FAVORED BY MAJORITY OF MODELS/SREF AND HAVE TRENDED TO THIS. SYSTEM SHOULD BE IN A STATE OF DECAY WHEN ARRIVING IN THE CWA. THIS WILL MAKE FRIDAY AFTERNOON FORECAST VERY TRICKY. WITH DYING MCS/AMPLE CLOUD COVER IN PLACE/AND OUTFLOW BOUNDARIES IN PLACE. CONVECTIVE REDEVELOPMENT WILL BE FAVORED IN AREAS WHERE BEST INSTABILITY WILL BE ATTAINED. THIS MAY ONLY INCLUDE SOUTHEASTERN ZONES WHERE LESS CLOUD COVER MAY BE PRESENT. HAVE TRIED TO TREND HIGHER POPS IN THESE AREAS. SEVERE POTENTIAL WITH DAMAGING WINDS/HAIL BEING FAVORED...WILL BE POSSIBLE IF AMPLE HEATING IS REALIZED...GIVEN SEMI-STEEP MID LEVEL LAPSE RATES/BACKING OF LL WIND INCREASING SRH VALUES/AND LINGERING LARGE SCALE ASCENT FROM UPPER WAVE. HOWEVER...CAPE VALUES LOOK MEAGER AT THIS POINT /AOA 900 J/KG/ DUE TO EXTENSIVELY PROGGED CLOUD COVER. AGAIN...THESE FACTORS WOULD BE POSSIBLE IN SOUTHEASTERN ZONES WHERE LESS CLOUD COVER WOULD BE FAVORED. WILL HOLD OFF ON SEVERE MENTION DUE TO THIS UNCERTAINTY. HAVE ALSO MENTIONED HEAVY RAIN GIVEN PW VALUES OF 2-2.30 INCHES. AS FOR TEMPS...HAVE TRENDED THINGS DOWN SOME WITH EXPECTED CLOUD COVER AND PRECIP. THINKING HIGHS IN THE MID TO UPPER 70S WILL WORK FOR NOW. && .LONG TERM... FRIDAY NIGHT THROUGH SATURDAY... SOLID AGREEMENT AMONG THE MODELS THRU THE PERIOD...WILL FOLLOW CLOSE TO THE 12Z GFS...WITH LITTLE OVERALL CHANGE FROM EXISTING FORECAST PACKAGE OUTSIDE OF THE TREND FOR A DRIER SATURDAY CONTINUES. COLD FRONT WILL BE PUSHING SOUTH FRIDAY NIGHT ACROSS THE REGION...WITH A POSSIBLE SURFACE LOW DEVELOPING ALONG THE FRONT AS IT TRAVELS OVER THE AREA. DECENT AMOUNTS OF MOISTURE WILL BE FOUND WITH THE SYSTEM...AS PWATS CONTINUE TO SHOW VALUES IN THE 1.75 TO 1.9 INCH RANGE. PRECIP WILL BE DIMINISHING FROM NORTHWEST TO SOUTHEAST AS THE NIGHT TRANSPIRES...LOCALLY HEAVY AMOUNTS WILL BE POSSIBLE...STRONG OR SEVERE STORMS LOOKS LESS LIKELY FOR THE FRIDAY NIGHT PERIOD...BETTER CHANCES..IF ANY...EARLIER IN THE DAY. SURFACE HI PRESSURE WILL START TO DRIFT SOUTHEAST FROM THE UPPER MS VALLEY...NORTHERLY OR NORTHEAST FLOW WILL KEEP TEMPS BELOW NORMAL STRUGGLING TO REACH 80 ACROSS MUCH OF THE REGION. MUCH LESS LOW LEVEL MOISTURE AS DEWPOINTS WILL FALL INTO THE 50S. A FEW LINGERING CLOUDS WILL LESSEN IN COVERAGE LATER IN THE AFTERNOON...BECOMING MOSTLY CLEAR BY LATE NIGHT. BELOW NORMAL LOWS ARE EXPECTED OVERNIGHT INTO SUNDAY. SUNDAY THROUGH THURSDAY... QUIET EXTENDED PERIOD...WITH LITTLE ADJUSTMENT NEEDED AS MODELS CONTINUE A CONSISTENT PATTERN THROUGH THE MIDDLE OF NEXT WEEK. SURFACE HI PRESSURE WILL CONTINUE TO DOMINATE THE SOUTHERN GREAT LAKES INTO THE MIDDLE OF NEXT WEEK...AS RIDGING STARTS TO BUILD INTO THE REGION FROM THE WEST. MODERATION IN TEMPS BACK TOWARDS NORMAL BY TUESDAY. HAVE WENT BELOW MOS WITH THE DECENT NORTHEAST FLOW SUNDAY THRU MONDAY. FLOW STARTS TO SHIFT TUESDAY INTO WED TO MORE SOUTHERLY AS THE SURFACE HIGH PUSHES EAST...ALSO WARMING ALOFT AT H850 TO NEAR 19C WILL BRING ABOVE NORMAL TEMPS BY WED AND ON INTO THURSDAY. PERIOD SHOULD REMAIN DRY WITH PLENTY OF SUNSHINE EXPECTED. && .AVIATION... LINGERING UPPER LEVEL LOW CENTERED OVER EASTERN MI WILL BRING THE CHANCE FOR POP UP SHRA/TSRA THIS AFTERNOON. DUE TO EXPECTED LOWER COVERAGE...HAVE OPTED TO ONLY INCLUDE VCSH AND CB MENTION AT TERMINALS. MEANWHILE...PERSISTENT MVFR CIGS WILL LINGER ACROSS THE CWA WITH AN TREND TO VFR BY EARLY EVENING. APPROACHING UPPER MIDWEST SYSTEM WILL FORCE DECENT WAA OVER NORTHERN TIER OF CWA LATE THIS EVENING TONIGHT. WITH GOOD SUPPORT FROM FORECAST MODELS AND ENSEMBLES HAVE OPTED FOR TEMPO TSRA AT SBN WHERE GOOD DYNAMICS WILL BE IN PLACE. WITH EXPECTED LOWER COVERAGE IN CENTRAL AND SOUTHERN PORTIONS OF FA HAVE AVOIDED TEMPO AT THIS TIME. INCREASED LL MOISTURE AND WITH DIURNAL COOLING WILL ALLOW FOR BR TO DEVELOP ACROSS THE FA TONIGHT. INCLUDED 4-5SM AT THIS POINT...BUT DEFINITELY COULD SEE LOWER CONDITIONS DEVELOPING. PRESENTLY HAVE CONCERNS ABOUT STRENGTHENING PRESSURE GRADIENT AND WILL HOLD OFF WITH LOWER VSBYS AT THIS TIME. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...CHAMBERLAIN LONG TERM....SCHOTT AVIATION...CHAMBERLAIN
Hazardous weather outlook, Jul 26, 5:47 AM EDT, 16 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 547 AM EDT THU JUL 26 2007 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-271000- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 547 AM EDT THU JUL 26 2007 /447 AM CDT THU JUL 26 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY IN THE AREA TODAY AND TONIGHT. THE STORMS ARE EXPECTED TO BE SLOW MOVING AND PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD RESULT IN MINOR FLOODING OF CREEKS AND LOW LYING AREAS. AN ISOLATED OCCURRENCE OF HAIL UP TO THE SIZE OF A PENNY AND DAMAGING WINDS IS ALSO POSSIBLE WITH THE STORMS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE FRIDAY INTO FRIDAY NIGHT. THERE IS A SLIGHT RISK THAT SOME OF THE STORMS COULD BECOME SEVERE FRIDAY AFTERNOON/EVENING...MAINLY SOUTHEAST OF A HILLSDALE MICHIGAN TO WARSAW INDIANA TO MONTICELLO INDIANA LINE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON FRIDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX LMZ043-046-061-271000- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE- 547 AM EDT THU JUL 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY TODAY AND TONIGHT. ALONG WITH VERY HEAVY RAIN... THE STORMS MAY CONTAIN WIND GUSTS GREATER THAN 34 KNOTS AND LOCALLY HIGH WAVES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE FRIDAY INTO FRIDAY NIGHT. A SMALL CRAFT ADVISORY MAY BE NEEDED FOR LATE FRIDAY NIGHT INTO SATURDAY NIGHT...FOR WAVES UP TO 5 FEET. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP
In the hours before
Local storm report, Jul 26, 9:13 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
913 PM EDT THU JUL 26 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0912 PM HAIL EDON 41.56N 84.77W
07/26/2007 E0.75 INCH WILLIAMS OH TRAINED SPOTTER
PENNY SIZE HAIL
&&
BJSLocal storm report, Jul 26, 9:20 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
920 PM EDT THU JUL 26 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0916 PM HAIL 1 NE EDGERTON 41.09N 84.79W
07/26/2007 E1.75 INCH PAULDING OH TRAINED SPOTTER
GOLF BALL SIZE HAIL WINDS ESTIMATED AT 50 MPH
&&
BJSLocal storm report, Jul 26, 9:21 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
921 PM EDT THU JUL 26 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0916 PM HAIL 1 NE EDGERTON 41.46N 84.74W
07/26/2007 E1.75 INCH WILLIAMS OH TRAINED SPOTTER
GOLF BALL SIZE HAIL WINDS ESTIMATED AT 50 MPH
&&
CORRECTED COUNTY/STATE...LOCATION
BJSLocal storm report, Jul 26, 9:23 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
923 PM EDT THU JUL 26 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0912 PM HAIL 1 NE EDGERTON 41.46N 84.74W
07/26/2007 E0.75 INCH WILLIAMS OH TRAINED SPOTTER
PENNY SIZE HAIL
&&
CORRECTED LOCATION
BJSLocal storm report, Jul 26, 9:26 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
926 PM EDT THU JUL 26 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0923 PM HAIL 3 E EDGERTON 41.45N 84.69W
07/26/2007 E1.75 INCH WILLIAMS OH LAW ENFORCEMENT
GOLF BALL SIZE HAIL ON US 6 EAST OF EDGERTON
&&
BJSLocal storm report, Jul 26, 9:36 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
936 PM EDT THU JUL 26 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0933 PM HAIL 1 W FARMER 41.38N 84.65W
07/26/2007 E1.75 INCH DEFIANCE OH LAW ENFORCEMENT
GOLF BALL SIZE HAIL
&&
BJSThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 8:07 PM EDT | Severe Thunderstorm Warning | IWX | Williams | 53 min |
| Jul 26, 8:59 PM EDT | Severe Thunderstorm Warning | IWX | Defiance, Paulding, Williams | 61 min |
| Jul 26, 10:22 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Henry | 38 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.